Hair Loss News
Home | Consult Us | Hair Loss News

Hair Loss News and Updates

I've Had Good Results with Propecia (Finasteride) So Why Is My Hair Loss Suddenly Getting Worse?
Tuesday, August 12, 2014
At this time, we can only speculate. It may be that your hair loss has increased in intensity or you may be experiencing a temporary shed. Read Entire Article


What Are the Side Effects of Hair Loss Drug Propecia (Finasteride) If I Only Take a Half Dose?
Sunday, July 27, 2014
The potential side effects of Propecia (finasteride) are; erectile dysfunction, gynecomastia (male breast development) and watery semen, among others. Read Entire Article


Is Arthritis Drug Tofacitinib Citrate a Hair Loss Cure?
Tuesday, July 08, 2014
Tofacitinib citrate is a drug normally prescribed to treat rheumatoid arthritis. Recently, its potential to regrow hair in patients suffering from Alopecia Universalis has been discovered. Read Entire Article


When Should I Apply Rogaine (Minoxidil) for the Best Results?
Tuesday, June 17, 2014
​Rogaine (minoxidil) should be applied twice daily for best results. When applying minoxidil after a shower, you should thoroughly towel dry your hair first. Read Entire Article


Will My Hair Loss Progress If I Refuse to Use Propecia (Finasteride)?
Thursday, May 22, 2014
Future hair loss is difficult to predict. However, your concerns are valid. You are still quite young and the risk of further balding is a possibility. Read Entire Article


Young Female Hair Loss Sufferer Wants Treatment to Restore Thinning Hair
Thursday, April 24, 2014
You have mentioned that you consulted with a physician. Beyond performing a blood test, did your doctor discuss the various causes of female hair loss with you? Read Entire Article


Please Suggest an Effective Natural Alternative to the Hair Loss Treatments Rogaine (Minoxidil) and Propecia (Finasteride)
Wednesday, April 02, 2014
With such advanced balding, even the clinically proven and FDA approved drugs Propecia and Rogaine would be unlikely to make a significant improvement. Read Entire Article


Do Low Level Laser Hair Loss Treatments Really Regrow Hair?
Tuesday, February 18, 2014
Low Level Laser Therapy (LLLT) remains a pretty controversial topic in the field of hair loss treatments. Read Entire Article


Can Wearing a Veil Daily Lead to Female Hair Loss?
Tuesday, January 14, 2014
I’m not a medical professional but I want to begin by addressing your physician’s assertion that covering the scalp is beneficial as it protects it from the harmful rays of the sun. Read Entire Article


Does Wearing Hats or Helmets Cause Hair Loss?
Monday, December 16, 2013
Generally speaking, wearing hats or helmets does not cause baldness. However, under certain circumstances, ill-fitting headgear may result in traction alopecia. Read Entire Article


Are Hair Transplant Patients Required to Use Medical Hair Loss Treatments Forever?
Tuesday, November 19, 2013
Yes, medical hair loss treatments like Rogaine (minoxidil) and Propecia (finasteride) must be used forever in order to maintain the results. Read Entire Article


Any Effective Medical Hair Growth Treatments for Frontal Hair Loss?
Tuesday, October 22, 2013
The best medical hair loss treatments available today for men with androgenic alopecia (genetic baldness) are Propecia (finasteride) and Rogaine (minoxidil). Read Entire Article


Can I Quit One or More Medical Hair Loss Treatments after Getting Good Hair Growth?
Wednesday, October 02, 2013
Propecia (finasteride) and Rogaine (minoxidil) used in combination work very well to slow the progress of hair loss and regrow hair. However, these results can only be maintained by using them consistently and indefinitely. Read Entire Article


Dr. Christian Bisanga is the Newest Member of the Coalition of Independent Hair Restoration Physicians
Monday, August 26, 2013
Coalition physicians must meet and maintain the rigorous standards defined by patients like you and consistently produce excellent natural looking results. To view these demanding standards, click here. Read Entire Article


Did the Seizure Drug Keppra Cause My Female Hair Loss?
Tuesday, July 23, 2013
Though not very common, hair loss is a known side effect of the epilepsy drug Keppra. Before you can consider a potential hair loss treatment, you must first determine if your thinning hair is truly the result of taking Keppra. Read Entire Article





 

Email:
    We Never Share your Info
Researching a Physician
or Treatment?
Search
For Thousands of Forum Posts